Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Constipation
Created On 10/21/13 4:04 AM
Topic View:

View thread in raw text format


Lasthope
Senior Supporter

Posts: 514
Joined: Feb 2013

10/21/13 4:04 AM
User is offline

I have severe constipation as a side effect of meds I used to take and a new med i just started.
I have been off of white flour and sugar for two weeks, and therefore been eating lots of fruit and veg to compensate, and also dried fruit and nuts, but STILL have NO movement. I have to take laxatives for anything to move. It is so upsetting and disturbing and makes me so angry!!
Help! what can i do? any advice??!! please don't say drink more water or exercise. they don't work either. MEdicine has ruined my digestive system!!
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

10/21/13 6:11 AM
User is offline

What medications are you taking and for what diagnoses?

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



Lasthope
Senior Supporter

Posts: 514
Joined: Feb 2013

10/21/13 7:15 AM
User is offline

I take meds for depression. I've had the side effect of constipation from SSRI's ever since I had my first baby 8 and a half years ago.. mainly from Prozac and lustral (zoloft). I even had it from Viepax (I think that's effexor). I went back on Prizma after the TMS didn't work and was on it for about 5 months. It made me constipated like the others. I went off of it for about three months but the constipation never went away, and now I am taking Edronax and still have constipation, but I have a feeling that the Prizma did something to my system that never went away. I've heard that these drugs can affect libido long after one stops taking them. Can this also be for constipation?
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

10/22/13 6:59 AM
User is offline

What is the generic name of Prizma?

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



Lasthope
Senior Supporter

Posts: 514
Joined: Feb 2013

10/22/13 7:21 AM
User is offline

i think it's fluoxetine. its similar to prozac
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

10/22/13 3:56 PM
User is offline

Unusual to have side effects persisting after 3 months but anything is possible.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.